# SDR ASOA20120924125H

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 28,166 hours, 15,577 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Contactor
- Part number: 480CC01
- Part serial: 10518
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POWER UP THE PILOT REPORTED TAHT THE COCKPIT FILLED WITH SMOKE & ODOR-. MX INSPECTED THE ACFT AND R & R FUEL CONTACTORS 2A & 2B.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
